# SDR FDEA201009243703

- Difficulty date: September 24, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 76,084 hours, 31,510 cycles
- Engine: Ge CF66D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: ABA71882
- Condition: Sheared
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR; FWD SIDE; 5TH DOOR STOP UP;  IS SHEARED OFF.  R & R THE L-1 STOP FITTING (5TH UP FROM THE BOTTOM) IAW SRM 51-31-01, VOL I.  REMOVED AND RE-INSTALLED THE L-1 DOOR SLIDE AND ADJUSTED THE L-1 DOOR STOPS IAW AMM 52-11-03-2, AMM 25-61-01 AND AMM 52-11-00-5.
